MathSciNet Relay Station
MathSciNet bibliographic data
MR1507918 DML
Albert, A. Adrian; Determination of All Normal Division Algebras in Thirty-Six Units of Type R$_2$. Amer. J. Math. 52 (1930), no. 2, 283–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement